Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Just started Depakote... dry mouth/sweaty palm anodyne

Posted by cache-monkey on April 7, 2005, at 15:00:46

In reply to Re: Just started Depakote... dry mouth/sweaty palm, posted by anodyne on April 7, 2005, at 7:55:27

Out of curiousity, on what dose did this happen? Also, to clarify, this wasn't due to excessive sedation or something like, rather truly cognitive dulling?

Thx,
cache-monkey

> All Depakote did for me was make me strangely dumb. Not the kind of "I am drunk" feeling but a slow reduction in my ability to grasp complex problems. I didn't really realize what was going on until I hit an exam that I thought was going to be an easy one, and bam - lowest score in the class. Granted this was almost ten years ago and it wasn't the ER version but keep an eye out. -Dan


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cache-monkey thread:480997
URL: http://www.dr-bob.org/babble/20050404/msgs/481226.html